T Nation

Sometimes Things Deflate During the Deed

Ok so this is a bit embarrassing but I am wondering if anyone else has experienced this issue. First, I am on 200mg text c, pinned twice a week. I have a much higher sex drive than I did say a year ago, and thats great. My issue is that sometimes after a bit of going at it, if there is a break in the action such as switching positions or interruptions, I will go soft. Once this happens, then it takes constant stimulation or it goes back down. I don’t recall this issue before TRT. I am wondering if I changed something or is it that I am just getting old? Anyone have any ideas?

How long have you been on TRT ?

Any bloods you wanna share?

Sometimes i think higher TRT doses are good for libido, but not so much boners.

1 Like

This. ^^^ When I have my E2 low boners are hard with little to no sensitivity, when E2 is high erections are soft when initiating sex.

I will order some labs and check this out. I was thinking about this and about the time I started TRT (last November I believe) I also started BP meds about a month later. Do you think this could be an issue as well?

Others will chime in, but i’m pretty sure BP meds can affect erections.

i googled lisinopril-hydrochlorothiazide (each on those separately) and the second one has “Difficulty getting or maintaining erections” as a side effect. Not sure how to proceed here. I could ask my Dr. for Viagra, or quit the BP meds. I will still order some labs as well.